5 years experience
Ask Free Question
Dear lybrate user,
it appears that you are masturbating to reduce your anxiety and depression. As a result of this you getting more anxious which is probably causing erectile dysfunction. So most probably your anxiety and depression is the cause and consequence of your erectile dysfunction.
Please contact a counsellor or a sexologist who will help you to understand your physical and emotional needs and how to manage anxiety. They will teach you certain techniques which will help you.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Masturbation Addiction treatment